If you blood sugar is not going down with what you're doing you (and with the manual injection) you should have gone to the emergency room.
You can eat a little, but no carbs at all. Just drink water.
It can quickly turn into an emergency (life threatening) if you can't get your sugars down.
Are you ok now? What happened?
Sounds like dka to me... unfortunately id say go to the hospital. Its deadly if they stay that high that long.
well it finally went away, but it went back on the 21st, and same symptoms, but I checked my ketones on brand new strips, and I did have ketones. I tried all day to get rid of them, but they refuse to away until 3-5p.m. then follows my blood sugar. I drank 4-6 quarts of water between 6a.m.-4p.m, along with frequent urinations. I only had a bowl of cereal in hopes of the ketones going away, but nothing. This is extremely frustrating... Today and yesterday my blood sugar will go down, but only by around 50 or so, I might try a site change. Even though this a brand new site, and after dinner today my meter read "HI" which wonderfully, especially since I entered 100 carbs with only eating 60. I've had a sinus infection that I've been fighting, but I don't now how long we only found out a few days ago, could this cause all of this madness.
Please go see your doctor. Go to the emergency room. Continued high blood sugars (particularly ones that won't go down) are very dangerous.
You risk going into DKA, which can be life threatening.
Let us know, please.
I'm thinking of just going at this point since it won't go down, and I can't stand another day like, this. I went to bed really hi because of dinner which I covered, tried a site change and slow dropped down my blood sugat. I just want to know what is causing this. I can't even bring my blood sugar down at this point. My doctor is seeing me friday, but I'll push for Tuesday.
You should not continue with such high blood sugar. Go to the ER!
Don't wait until Thursday if your sugars won't come down (even with injections), you may go into DKA!
Btw have you tried a new vial of insulin? Maybe the one you are using has gone bad?
let us know that you are ok and how you are going. OK!?
Well I went into the ER etc, I'm fine now, but the cause was a bad site 2 in a row which was weird, but now I'm using the infusion sites that keep the needle in so I don't have to worry anymore.